# SDR DXTA2011082404708

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 9,932 hours, 6,154 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Part number: 67604461
- Part serial: 435
- Condition: Failed
- Location: Rudder
- Part time: 1,962 hours, 1,203 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH FGC CHANNEL [A] CONTROLLING, UNCOMMANDED RUDDER INPUTS LT AND RT OCCURRED.  SHORTLY AFTER, AMBER CAS "FLIGHT CONTROL FAULT" AND "RUDDER" FLIGHT CONTROL SHUTOFF LIGHT ILLUMINATED INTERMITTENTLY ABOUT 12 TIMES.  AMBER CAS DID NOT REMAIN ON.  REMOVED THE RUDDER COMMAND BUNGEE AND INSTALLED SERVICEABLE NEW UNIT IAW MM 27-40-00. OPS CHECKED GOOD.
